Alert archive / Arizona / Flash Flood Warnings in 2013

Flash Flood Warning 291, NWS Las Vegas, NV

September 7, 2013Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Sep 7, 2013, 4:18 PM MST for Mohave County, Arizona. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2013, 4:18 PM MST (23:18 UTC)
Expired
Sep 7, 2013, 6:15 PM MST
In force
117 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Mohave County, AZ

The radar

The Cedar City radar (KICX), 157 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 11.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2013-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 99 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2013-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
99 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1639 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

591 
WGUS55 KVEF 072318
FFWVEF
AZC015-080115-
/O.NEW.KVEF.FF.W.0291.130907T2318Z-130908T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
418 PM MST SAT SEP 7 2013

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...

* UNTIL 615 PM MST.

* AT 410 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM MT.
  TRUMBULL TO 11 MILES SOUTHWEST OF TOROWEAP CAMPGROUND...OR ALONG A
  LINE EXTENDING FROM 39 MILES SOUTH OF COLORADO CITY TO 62 MILES
  SOUTH OF COLORADO CITY. THE STORMS PRODUCING VERY HEAVY RAIN WERE
  NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  TOROWEAP CAMPGROUND AND BAR TEN RANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

&&

LAT...LON 3622 11297 3622 11303 3616 11313 3617 11316
      3608 11323 3609 11330 3602 11335 3601 11342
      3654 11347 3652 11294

$$

JH
2 follow-up statements
210 
WGUS75 KVEF 080015
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
515 PM MST SAT SEP 7 2013

AZC015-080115-
/O.CON.KVEF.FF.W.0291.000000T0000Z-130908T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
515 PM MST SAT SEP 7 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM MST FOR EAST
CENTRAL MOHAVE COUNTY...

AT 510 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF MT. TRUMBULL TO
15 MILES SOUTHWEST OF BAR TEN RANCH...OR ALONG A LINE EXTENDING FROM
43 MILES SOUTH OF COLORADO CITY TO 61 MILES SOUTHEAST OF MESQUITE.
THE THUNDERSTORMS WITH EXCESSIVE RAIN WERE NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE...
BAR TEN RANCH...MT. TRUMBULL AND TOROWEAP CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

&&

LAT...LON 3622 11297 3622 11303 3616 11313 3617 11316
      3608 11323 3609 11330 3602 11335 3601 11342
      3654 11347 3652 11294

$$

JH
286 
WGUS75 KVEF 080106
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
606 PM MST SAT SEP 7 2013

AZC015-080116-
/O.EXP.KVEF.FF.W.0291.000000T0000Z-130908T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
606 PM MST SAT SEP 7 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 615 PM MST FOR EAST CENTRAL
MOHAVE COUNTY...

RAINFALL HAS DECREASED ACROSS THE WARNING AREA. ANY FLOODING FROM 
EARLIER HEAVY RAIN SHOULD BE SUBSIDING.

LAT...LON 3622 11297 3622 11303 3616 11313 3617 11316
      3608 11323 3609 11330 3602 11335 3601 11342
      3654 11347 3652 11294

$$

JH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 3:34 PM MST, 44 minutes earlier.

Area forecast discussion, Sep 7, 3:34 PM MST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
334 PM PDT SAT SEP 7 2013

.SYNOPSIS....MONSOONAL MOISTURE WILL REMAIN IN PLACE SUNDAY THROUGH
EARLY THIS WEEK BUT THE MOISTURE FROM FORMER TROPICAL STORM LORENA
IS NO LONGER EXPECTED TO MAKE IT INTO THE REGION. LESS CLOUD COVER
WILL LEAD TO MORE THUNDERSTORM COVERAGE SUNDAY AND A CHANCE OF
SHOWERS AND THUNDERSTORMS WILL PERSIST OVER THE MOJAVE DESERT REGION
THROUGH WEDNESDAY. A DRYING TREND IS EXPECTED THE SECOND HALF OF THE
COMING WEEK.
&&

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...RECENT SATELLITE LOOPS
SHOWED SOME BREAKS IN THE CLOUD SHIELD EXTENDING FROM SOUTHWEST
ARIZONA UP THROUGH SOUTHERN NEVADA. ISOLATED THUNDERSTORMS WERE
GENERALLY FIRING ALONG THE DIFFERENTIAL HEATING BOUNDARY ON THE
WESTERN AND EASTERN FRINGES OF THE CLOUD COVER BUT A FEW HAVE
MANAGED TO DEVELOP OVER SOUTHERN CLARK AND CENTRAL LINCOLN COUNTIES.
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL PERSIST THROUGH
THIS EVENING AND OVERNIGHT TO A LIMITED EXTENT. THE PRIMARY FEATURE
THAT MAY AID CONVECTIVE DEVELOPMENT IS THE LARGE CIRCULATION THAT
CAN BE SEEN ON SATELLITE IMAGERY OVER SOUTHWEST ARIZONA WHICH WILL
LIFT NORTHWARD THIS EVENING AND OVERNIGHT. A CLEARING TREND WILL
FOLLOW THIS FEATURE AND SHOULD LEAD TO CONSIDERABLY LESS CLOUD COVER
SUNDAY ALLOWING FOR MORE SURFACE HEATING. HOWEVER...IT NOW APPEARS
THAT THE ANTICIPATED MOISTURE PUSH FROM FORMER TROPICAL STORM LORENA
IS NOT GOING TO MATERIALIZE. NOW A TROPICAL DEPRESSION...LORENA HAS
STALLED JUST OFF THE COAST OF SOUTHERN BAJA AND ITS MOISTURE HAS
BEEN PULLED OFF TO THE SOUTH AND EAST. NEED TO KEEP AN EYE OUT FOR A
POTENTIAL LOW LEVEL GULF SURGE BUT THAT IS LOOKING LESS LIKELY AND
WE SHOULD ONLY HAVE THE MOISTURE CURRENTLY IN PLACE FOR CONVECTION
TO WORK WITH SUNDAY. STILL THERE IS SUFFICIENT MOISTURE AND
INSTABILITY AND IT SHOULD BE SIGNIFICANTLY MORE ACTIVE THAN
TODAY...WITH THUNDERSTORMS FAVORING THE MOUNTAINS AND HIGHER
TERRAIN. THE DIGGING TROUGH SHOULD ALSO PROVIDE SOME BROAD UPWARD
FORCING AND WILL ALSO KEEP THE MOISTURE BOUNDARY IN PLACE FROM
CENTRAL SAN BERNARDINO COUNTY UP THROUGH CLARK AND LINCOLN COUNTIES.

.LONG TERM...MONDAY THROUGH SATURDAY...WITH THE FIZZLING OF LORENA
NEAR THE SOUTHERN END OF THE BAJA THIS AFTERNOON, IT APPEARS THAT
THE CHANCES FOR A SIGNIFICANT INFLUX OF TROPICAL MOISTURE HAS BEEN
GREATLY REDUCED. THEREFORE, ANY CONVECTION ACROSS OUR AREA WILL BE
DRIVEN BY THE MOISTURE ALREADY IN PLACE ACROSS OUR AREA. PWATS ARE
NOW FORECAST TO BE BETWEEN 0.75 AND 1.20 OF AN INCH COMPARED WITH
THE 1 AND 1.5 INCH RANGE IF WE GOT THE INFLUX OF LORENA'S MOISTURE.
THIS WILL SIGNIFICANTLY REDUCE THE THREAT FOR WIDESPREAD HEAVY RAIN
AS WELL AS THE CHANCES FOR FLASH FLOODING. HOWEVER, WE STILL EXPECT
SHOWERS AND THUNDERSTORMS TO BE AROUND, AND WHILE SOME COULD STILL
PRODUCE HEAVY RAIN, THE NUMBER OF HEAVIER RAIN PRODUCING STORMS
AROUND SHOULD NOT BE AS GREAT. DRIVING CONVECTION WILL NOT ONLY BE
HEATING BUT ALSO ENERGY THAT CUTS OFF A MID/UPPER LEVEL TROUGH OVER
CALIFORNIA. THIS EVENTUALLY SHOULD FORM A MID/UPPER LEVEL LOW OVER
SOCAL OR AS FAR EAST AS WESTERN ARIZONA ON MONDAY NIGHT. WITH THIS
LOW NOW FURTHER EAST AND LESS MOISTURE EXPECTED ESPECIALLY IN
WESTERN PORTIONS OF THE AREA, I WENT AHEAD AND REDUCED POPS ACROSS
ALL AREAS. THE LOW SHOULD STILL HELP TO DRIVE CONVECTION AT NIGHT.
THE BEST CHANCES FOR SHOWERS AND THUNDERSTORMS WILL REMAIN OVER
MOHAVE AND SOUTHEASTERN SAN BERNARDINO COUNTIES WITH LESSER CHANCES
WEST. THE ECMWF AND SREF DEVELOP QPF OVER MUCH MORE OF THE AREA THAN
THE LATEST OPERATIONAL GFS AND GFS ENSEMBLES. THE GFS ENSEMBLE MEAN
KEEPS OUR AREA VOID OF POPS FOR THE MOST PART EXCEPT FOR FAR EASTERN
MOHAVE COUNTY, SO WHAT WE STILL HAVE LEFT IN FOR POPS MAY STILL NEED
TO BE REDUCED.

THE LOW IS FORECAST TO HANG OUT ACROSS SOCAL OR THE COLORADO RIVER
VALLEY THROUGH TUESDAY NIGHT THEN LIFT NORTHWARD ACROSS SOUTHEASTERN
NEVADA ON WEDNESDAY BEFORE PUSHING OFF TOWARD THE NORTHEAST
WEDNESDAY NIGHT. THIS SHOULD START TO SPREAD DRIER AND MORE STABLE
AIR EAST ACROSS OUR AREA. I WAS A LITTLE SLOWER THAN THE MODEL
CONSENSUS AT DRYING OUT THE FAR EASTERN PORTIONS OF MOHAVE AND
LINCOLN COUNTIES ON THURSDAY AND FRIDAY AFTERNOON AND EVENING AS
SOMETIMES THESE AREAS DO NOT DRY OUT SO QUICK. HOWEVER, IT LOOKS
LIKE THE MONSOON MAY BE OVER FOR AT LEAST A LITTLE WHILE ACROSS THE
VAST MAJORITY OF OUR AREA ALLOWING FOR A RETURN TO SUNNIER
CONDITIONS. TEMPS SHOULD BE NEAR TO SLIGHTLY BELOW NORMAL THROUGH
THE PERIOD, THOUGH A WARMING TREND SHOULD TAKE PLACE AS WE START TO
DRY OUT. NUMBERS WERE BASED ON A BLEND OF THE SREF AND ECMWF
BIAS-CORRECTED VALUES FOR MAX TEMPS AND BIAS-CORRECTED MOS GUIDANCE
FOR LOW TEMPS.
&&

.AVIATION...FOR MCCARRAN...EXTENSIVE BROKEN LAYERS OF CLOUDS FROM
10-15KFT AGL WILL PERSIST THROUGH THIS EVENING WITH ONLY VIRGA OR
SCATTERED LIGHT SHOWERS IN THE LAS VEGAS VALLEY. CLOUDS SHOULD CLEAR
SUNDAY MORNING AND ALLOW FOR ISOLATED TO SCATTERED THUNDERSTORMS TO
DEVELOP AROUND CLARK COUNTY BY LATE MORNING OR EARLY AFTERNOON BUT
CONFIDENCE IS TOO LOW TO MENTION IN THE TAF FOR NOW. THE PREVAILING
WIND DIRECTION SHOULD BE FROM THE SOUTH THROUGH THIS EVENING WITH
SPEEDS GENERALLY LESS THAN 9 KNOTS. MOISTURE FROM FORMER TROPICAL
STORM LORENA IS NO LONGER EXPECTED TO MAKE IT INTO SOUTHERN NEVADA.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...THE EXTENSIVE LAYER OF BROKEN CLOUDS FROM 12-15KFT MSL
WILL PERSIST THROUGH THIS EVENING THEN LIFT NORTHWARD OVERNIGHT.
SCATTERED LIGHT SHOWERS AND ISOLATED THUNDERSTORMS WILL OCCUR
OVERNIGHT THEN THUNDERSTORM COVERAGE WILL INCREASE SUNDAY AFTERNOON
WITH MORE AVAILABLE SUNSHINE. PREVAILING WINDS OUTSIDE OF STORM
INFLUENCES SHOULD GENERALLY REMAIN UNDER 10 KTS EXCEPT IN THE OWENS
VALLEY AND ESMERALDA COUNTY WHERE SOUTH WINDS COULD GUST UP TO 25
KTS AT TIMES. MOISTURE FROM FORMER TROPICAL STORM LORENA IS NO
LONGER EXPECTED TO MAKE IT THE REGION.
&&

ADAIR/STACHELSKI

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Sep 7, 4:25 AM MST, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
425 AM PDT SAT SEP 7 2013

AZZ001>003-036-CAZ519>527-NVZ014>022-080700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
425 AM PDT SAT SEP 7 2013 /425 AM MST SAT SEP 7 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TODAY...ESPECIALLY IN THE
AFTERNOON AND EVENING. ISOLATED FLASH FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CHANCES FOR THUNDERSTORMS WILL INCREASE BEGINNING SUNDAY...PRIMARILY
SOUTHEAST OF INTERSTATE 15. FLASH FLOODING WILL BE THE MAIN THREAT.
THUNDERSTORM CHANCES ARE EXPECTED TO PERSIST THROUGH WEDNESDAY
BEFORE STARTING TO DECREASE ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY. HOWEVER...SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO
STANDARD OPERATING PROCEDURES.

MORGAN

In the hours before

Local storm report, Sep 7, 1:36 PM MST, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
136 PM PDT SAT SEP 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     HAIL             2 W YUCCA VALLEY        34.12N 116.46W
09/07/2013  M0.25 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            SPOTTER IN YUCCA VALLEY CA REPORTED PEA SIZE HAIL.

&&

CSTUMPF
Local storm report, Sep 7, 1:43 PM MST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
143 PM PDT SAT SEP 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     FLASH FLOOD      4 NNW SUMMERLIN         36.26N 115.33W
09/06/2013                   CLARK              NV   PUBLIC

            ABOUT 2 TO 3 INCHES OF MUDDY WATER ACCOMPANIED BY SMALL
            ROCKS WERE ACROSS THE 215 BELTWAY AT ANN ROAD. REPORT VIA
            FACEBOOK.

0320 PM     FLASH FLOOD      3 NW SUMMERLIN          36.24N 115.33W
09/06/2013                   CLARK              NV   PUBLIC

            SEVERAL INCHES OF MUDDY WATER...ROCKS AND DEBRIS WERE
            COVERING PORTIONS OF CLIFF SHADOWS PARKWAY BETWEEN LONE
            MOUNTAIN AND ALEXANDER. REPORT VIA FACEBOOK.

0333 PM     HAIL             5 SW TWENTYNINE PALMS ( 34.24N 116.20W
09/06/2013  E0.25 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

0340 PM     FLASH FLOOD      SSW TWENTYNINE PALMS    34.14N 116.07W
09/06/2013                   SAN BERNARDINO     CA   TRAINED SPOTTER

            SPOTTER REPORTS 3-6 INCHES OF WATER...MUD...AND DEBRIS
            ALONG SR 62 NEAR UTAH TRAILS.

0446 PM     FLASH FLOOD      SW TWENTYNINE PALMS     34.13N 116.07W
09/06/2013                   SAN BERNARDINO     CA   TRAINED SPOTTER

            SPOTTER REPORTS 6-8 INCHES OF WATER FLOWING AT THE
            INTERSECTION OF HWY 62 AND MESQUITE SPRINGS ROAD.

&&
THIS IS A SUMMARY OF REPORTS FROM ACROSS THE AREA ON FRIDAY.

CTS/RW
Local storm report, Sep 7, 2:46 PM MST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
246 PM PDT SAT SEP 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     FLASH FLOOD      2 NE YUCCA VALLEY       34.13N 116.40W
09/07/2013                   SAN BERNARDINO     CA   TRAINED SPOTTER

            TRAINED SPOTTERS IN YUCCA VALLEY REPORTED 8 TO 12 INCHES
            OF WATER FLOWING ACROSS PAXTON ROAD.

&&

CSTUMPF

Nearby

Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.